# SDR 2008UALA00805

- Difficulty date: February 11, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 34,343 hours, 4,187 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 784480
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL SEAT EEL INOP:  RIGHT SIDE A-ZONE.  FOUND SHORT AT CONNECTOR IN SEAT 3J.  REPAIRED CONNECTOR AND SECURED.  EEL SYSTEM OK FOR SERVICE.
